MAUDE Adverse Event Report: ALPHATEC SPINE INC TRESTLE LUXE ANTERIOR CERVICAL PLATING SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC TRESTLE LUXE ANTERIOR CERVICAL PLATING SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71540-16
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible.The implant has not been returned for evaluation nor has the identifying lot number been provided.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
Two month post-op images revealed a trestle luxe screw had backed out of position.Revision surgery was conducted (b)(6) 2020 to remove and replace only the protruding anchor.The trestle luxe plating system was originally implanted on (b)(6) 2019 during 3-level acdf (anterior cervical discectomy & fusion) case.

Brand Name
TRESTLE LUXE ANTERIOR CERVICAL PLATING SYSTEM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad, ca
MDR Report Key9745414
Report Number2027467-2020-00014
Device Sequence Number2456786
Product Code KWQ
UDI-Device Identifier00844856067905
UDI-Public(01)00844856067905
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71540-16
Device Catalogue Number71540-16
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR